Some algorithm for testing convexity of histogram
Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica, Tome 38 (1999) no. 1, pp. 149-163
Cet article a éte moissonné depuis la source Czech Digital Mathematics Library
@article{AUPO_1999_38_1_a15,
author = {\v{Z}en\v{c}\'ak, Pavel},
title = {Some algorithm for testing convexity of histogram},
journal = {Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica},
pages = {149--163},
year = {1999},
volume = {38},
number = {1},
mrnumber = {1767215},
zbl = {0961.41007},
language = {en},
url = {http://geodesic.mathdoc.fr/item/AUPO_1999_38_1_a15/}
}
TY - JOUR AU - Ženčák, Pavel TI - Some algorithm for testing convexity of histogram JO - Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica PY - 1999 SP - 149 EP - 163 VL - 38 IS - 1 UR - http://geodesic.mathdoc.fr/item/AUPO_1999_38_1_a15/ LA - en ID - AUPO_1999_38_1_a15 ER -
Ženčák, Pavel. Some algorithm for testing convexity of histogram. Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica, Tome 38 (1999) no. 1, pp. 149-163. http://geodesic.mathdoc.fr/item/AUPO_1999_38_1_a15/